MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE STD STEM SZ 8; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY IRELAND - 9616671 GLOBAL UNITE STD STEM SZ 8; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 1100-08-100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Intraoperatively the centric epiphysis sz.1 did not fit into the stem.Another stem was used and connected with the epiphysis without issues.Surgical delay < 15 minutes, no adverse consequences for patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.¿.
 
Additional Manufacturer Narrative
Product complaint #
=
>(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: d10, e1 (facility name).Corrected: h3, h6 (patient).H6 patient code: no code available (3191) was used to capture prolonged surgery and insufficient information.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : evaluation of the returned device confirmed the reported event.The device was manufactured on 13-june-2016.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : product code 110008100, work order (b)(4) was manufactured on 13-jun-2016.(b)(4) parts were manufactured per specification and all raw materials met specification.(b)(4) parts were scrapped.1x a050 (deep tool marks).1x a564 (part mark 2d mark scrap).Both are unrelated to the failure mode of this pc.No parts were reworked.There was no non-conformance (nc) associated with this lot.

Brand Name
GLOBAL UNITE STD STEM SZ 8
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10098170
Report Number1818910-2020-12791
Device Sequence Number11647790
Product Code HSD
UDI-Device Identifier10603295004042
UDI-Public10603295004042
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1100-08-100
Device Catalogue Number110008100
Device Lot Number8321744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Initial Date Received by Manufacturer 05/12/2020
Supplement Date Received by Manufacturer06/17/2020
06/29/2020
11/05/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date06/17/2020
07/01/2020
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL UNITE STD STEM SZ 8; UNKNOWN SHOULDER HUMERAL STEMS